The exactly solvable spin Sutherland model of B-N type and its related spin chain



Downloads per month over past year

Basu-Mallick,, B. and Finkel Morgenstern, Federico and González López, Artemio (2013) The exactly solvable spin Sutherland model of B-N type and its related spin chain. Nuclear physics B, 866 (3). pp. 391-413. ISSN 0550-3213

[thumbnail of finkel01.pdf]
Creative Commons Attribution.


Official URL:


We compute the spectrum of the su(m) spin Sutherland model of B-N type, including the exact degeneracy of all energy levels. By studying the large coupling constant limit of this model and of its scalar counterpart, we evaluate the partition function of their associated spin chain of Haldane-Shastry type in closed form. With the help of the formula for the partition function thus obtained we study the chain's spectrum, showing that it cannot be obtained as a limiting case of its BCN counterpart. The structure of the partition function also suggests that the spectrum of the Haldane-Shastry spin chain of BN type is equivalent to that of a suitable vertex model, as is the case for its A(N-1) counterpart, and that the density of its eigenvalues is normally distributed when the number of sites N tends to infinity. We analyze this last conjecture numerically using again the explicit formula for the partition function, and check its validity for several values of N and at.

Item Type:Article
Additional Information:

©2012 Elsevier B.V. All rights reserved.
This work was supported in part by Spain’s MEC, under grant No. FIS2011-22566.

Uncontrolled Keywords:Calogero–sutherland spin models; Haldane–shastry spin chains; Dunkl operators
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:31228
Deposited On:02 Jul 2015 15:17
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page